# SDR 99ZZZX4154

- Difficulty date: October 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6YJDK
- Make and model: Cessna 182G
- Aircraft serial: 18255494
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Data Plate
- Condition: Detached
- Location: Nr 2 Exh Riser
- Part time: 7 hours
- Component: Wallcolmny, CE50002
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

PARTIAL POWER LOSS AT FULL THROTTLE WAS EXPERIENCED ON ACFT REGISTERED, 6Y-JDK, PRIOR TO THE COMMENCEMENT OF TAKEOFF ROLL AT KIRKVINE AERODROME IN JAMACIA.  SEVERAL FULL POWER CHKS ACHIEVED ONLY 2,350 RPM INSTEAD OF THE REQUISITE 2,600 RPM.  ACFT RETURNED TO RAMP WHERE ANOTHER FULL POWER RUN-UP WAS ATTEMPTED AND MAX RPM SUCCESSFULLY ACHIEVED.  ACFT WAS SHUT DOWN.  INVEST BY MAINT REVEALED THE DATA PLATE FROM A RECENTLY INSTALLED LT EXHAUST STACK HAD BECOME DETACHED AND LOCATION OF PLATE WORKED ITS WAY TO THE INDUCTION AIRBOX WHERE IT PARTIALLY BLOCKED CARB AIR INTAKE THAT MANIFESTED ITSELF AS PARTIAL POWER LOSS.
